R-matrice universelle pour U h (D(2,1,x)) et invariant d’entrelacs associé  [ Universal R-matrix for U h (D(2,1,x)) and link invariant arising from it ]
Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 2, p. 309-336

Using the quantum double method, we construct a universal R-matrix for the quantization of the Lie superalgebra D(2,1,x). We use this result to construct a link invariant and show it coincides with a specialization of Kauffman’s Dubrovnik polynomial.

En utilisant la méthode du double quantique, nous construisons une R-matrice universelle pour la quantification de la superalgèbre de Lie D(2,1,x). Nous utilisons ce résultat pour construire un invariant d’entrelacs et nous montrons qu’il est égal à une spécialisation du polynôme de Dubrovnik introduit par Kauffman.

DOI : https://doi.org/10.24033/bsmf.2421
Classification:  17B37,  81R50,  57M27,  17B25,  16W35
Keywords: quantum supergroup, universal R-matrix, quantum double, knots invariant, Lie superalgebra
@article{BSMF_2002__130_2_309_0,
     author = {Thys, Henrik},
     title = {$R$-matrice universelle pour $U\_h(D(2,1,x))$ et invariant d'entrelacs associ\'e},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {130},
     number = {2},
     year = {2002},
     pages = {309-336},
     doi = {10.24033/bsmf.2421},
     zbl = {1013.17007},
     mrnumber = {1924544},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2002__130_2_309_0}
}
Thys, Henrik. $R$-matrice universelle pour $U_h(D(2,1,x))$ et invariant d’entrelacs associé. Bulletin de la Société Mathématique de France, Volume 130 (2002) no. 2, pp. 309-336. doi : 10.24033/bsmf.2421. http://www.numdam.org/item/BSMF_2002__130_2_309_0/

[1] M. Chaichian & P. Kulish - « Quantum Lie superalgebras and q-oscillators », Phys. Lett. B 234 (1990), no. 1-2, p. 72-80. | MR 1036959 | Zbl 0764.17023

[2] V. Drinfeld - « Hopf algebras and the quantum Yang-Baxter equation », Dokl. Akad. Nauk SSSR 283 (1985), no. 5, p. 1060-1064. | MR 802128 | Zbl 0588.17015

[3] R. Floreanini, D. Leites & L. Vinet - « On the defining relations of quantum superalgebras », Lett. Math. Phys. 23 (1991), no. 2, p. 127-131. | MR 1148504 | Zbl 0736.17015

[4] M. Gould, R. Zhang & A. Bracken - « Quantum double construction for graded Hopf algebras », Bull. Austral. Math. Soc. 47 (1993), no. 3, p. 353-375. | MR 1220311 | Zbl 0801.16037

[5] V. Kac - « Lie superalgebras », Advances in Math. 26 (1977), no. 1, p. 8-96. | MR 486011

[6] C. Kassel - Quantum groups, Graduate Texts in Math. vol. 155, Springer-Verlag, New York, 1995. | MR 1321145 | Zbl 0808.17003

[7] C. Kassel, M. Rosso & V. Turaev - Quantum groups and knot invariants, Panoramas et Synthèses, vol. 5, Soc. Math. France, Paris, 1997. | MR 1470954 | Zbl 0878.17013

[8] L. Kauffman - « An invariant of regular isotopy », Trans. Amer. Math. Soc. 318 (1990), no. 2, p. 417-471. | MR 958895 | Zbl 0763.57004

[9] A. Kirillov & N. Reshetikhin - « q-Weyl group and a multiplicative formula for universal R-matrices », Comm. Math. Phys. 134 (1990), no. 2, p. 421-431. | MR 1081014 | Zbl 0723.17014

[10] S. Levendorskiĭ & Y. Soĭbelman - « Some applications of the quantum Weyl groups », J. Geom. Phys. 7 (1990), no. 2, p. 241-254. | Zbl 0729.17009

[11] J. Lieberum - « On Vassiliev invariants not coming from semisimple Lie algebras », J. Knot Theory Ramifications 8 (1999), no. 5, p. 659-666. | MR 1693552 | Zbl 0937.57011

[12] M. Rosso - « An analogue of P.B.W. theorem and the universal R-matrix for U h sl (N+1) », Comm. Math. Phys. 124 (1989), no. 2, p. 307-318. | MR 1012870 | Zbl 0694.17006

[13] -, « The universal R-matrix for the quantum sl(N)-group », Knots, topology and quantum field theories (Florence, 1989) (River Edge, NJ), World Sci. Publishing, 1989, p. 497-506. | MR 1146950

[14] M. Scheunert - « The presentation and q deformation of special linear Lie superalgebras », J. Math. Phys. 34 (1993), no. 8, p. 3780-3808. | MR 1230552 | Zbl 0798.17015

[15] T. Tanisaki - « Killing forms, Harish-Chandra isomorphisms, and universal R-matrices for quantum algebras », Infinite analysis, Part A, B (Kyoto, 1991) (River Edge, NJ), World Sci. Publishing, 1992, p. 941-961. | MR 1187582 | Zbl 0870.17007

[16] H. Thys - « Groupes quantiques et catégories de diagrammes planaires », Thèse, Université Louis Pasteur de Strasbourg, 2000, preprint IRMA http ://www-irma.u-strasbg.fr/irma/publications/2000/00038.shtml . | MR 2110865

[17] V. Turaev - Quantum invariants of knots and 3-manifolds, W. de Gruyter & Co., Berlin, 1994. | MR 1292673 | Zbl 0812.57003

[18] P. Vogel - « Algebraic structures on modules of diagrams », preprint 1995, à paraître dans Inven. Math. | MR 2769234 | Zbl 1221.57015

[19] H. Yamane - « Quantized enveloping algebras associated with simple Lie superalgebras and their universal R-matrices », Publ. Res. Inst. Math. Sci. 30 (1994), no. 1, p. 15-87. | MR 1266383 | Zbl 0821.17005

[20] -, « On defining relations of affine Lie superalgebras and affine quantized universal enveloping superalgebras », Publ. Res. Inst. Math. Sci. 35 (1999), no. 3, p. 321-390. | MR 1710748 | Zbl 0987.17007

[21] R. Zhang - « Braid group representations arising from quantum supergroups with arbitrary q and link polynomials », J. Math. Phys. 33 (1992), no. 11, p. 3918-3930. | MR 1185872 | Zbl 0781.20026

[22] -, « Quantum supergroups and topological invariants of three-manifolds », Rev. Math. Phys. 7 (1995), no. 5, p. 809-831. | MR 1346290 | Zbl 0845.57010

[23] R. Zhang & M. Gould - « Universal R-matrices and invariants of quantum supergroups », J. Math. Phys. 32 (1991), no. 12, p. 3261-3267. | MR 1137376 | Zbl 0759.17011

[24] Y. Zou - « Deformation of the universal enveloping algebra of γ(σ 1 ,σ 2 ,σ 3 ) », Canad. Math. Bull. 39 (1996), no. 4, p. 499-506. | MR 1426695 | Zbl 0878.17010